# SDR 2000UALA00046

- Difficulty date: January 31, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Aircraft time: 58,416 hours, 33,651 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012541LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXTERIOR EMERGENCY LIGHT STAYS ON.  *S/D*  REPLACED BATTERY AND PACK.  OPERATIONAL CHECK NORMAL.
